Can you take Zanaflex and Buspar together?
Question posted by Dmorris1978 on 11 July 2020
Last updated on 11 July 2020 by WildcatVet
There is a potential interaction between these two drugs so you should be very careful until you're sure how they affect you.
Applies to: BuSpar (buspirone), Zanaflex (tizanidine)
Using tiZANidine together with busPIRone may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination. You should avoid or limit the use of alcohol during treatment. In addition, these medications may also have additive effects in lowering your blood pressure. You may experience headache, dizziness, lightheadedness, fainting, and/or changes in pulse or heart rate. These side effects are most likely to be seen at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Let your doctor know if you develop these symptoms and they do not go away after a few days or they become troublesome. Avoid driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.